# SDR HEEA075570

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 7,864 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 412060804101
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET LOOSE. REPLACED WITH SERVICEABLE HINGE.
